# SDR DALA2022032502023

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 84,209 hours, 26,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 STINKY SOCK SMELL FROM TOP OF DESCENT POWER IDLE DECREASED ON LEVEL OFF AND APPROACH. CORRECTIVE ACTION: PERFORMED HIGH POWER RUNS ON LT & RT ENGINES W/ ISO VALVE CLOSED & ONSIDE PACKS ON. UNABLE TO CONFIRM SOURCE OF ODOR- ALSO RAN PACKS OFF APU NO ODOR DETECTED INSPECTED HP AND LP BLEED PORTS AS WELL AS 2.5 BLEED ON BOTH ENGINES NO RESIDUE FOUND. SEE LOG 7883287 AND LOG 2168100 ENGINE REMOVED AND REPLACED. (7883283)
